List of citations in Numdam for : A semilinear equation in L 1 ( N )

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 4, p. 523-555

Gallouët, Thierry; Sire, Yannick

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, p. 231-245

Andreu, Fuensanta; Igbida, Noureddine; Mazón, José M.; Toledo, Julián

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, p. 767-803


Blanc, Xavier; Bris, Claude Le; Lions, Pierre-Louis

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 41 (2007) no. 2, p. 391-426




Pacard, Frank

Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, p. 693-703

Bollé, D.; Gesztesy, F.; Danneels, C.

Annales de l'I.H.P. Physique théorique, Volume 48 (1988) no. 2, p. 175-204

Chabi, Amina; Haraux, Alain

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 2, p. 87-100

Bernis, Francisco

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 6 (1984) no. 2, p. 121-151

Véron, Laurent

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 6 (1984) no. 1, p. 1-31

Brezis, H.

Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982), Talk no. 20, 12 p.

Brézis, Haïm

Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 27  (1979), Talk no. 2, 6 p.